Irregular-grid finite-difference simulation of Lake Geneva surge

Bauer, Sebastian W. ; Schmidt, Klaus D.

Additional URL:
Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Journal of Hydraulic Engineering
Volume: 109
Issue number: 10
Page range: 1285-1297
Place of publication: New York, NY [u.a.]
Publishing house: American Society of Civil Engineers, ASCE
ISSN: 0733-9429 , 1943-7900
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item